# SDR W9BA2025030400000

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N876UC
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5652
- Aircraft time: 8,272 hours, 6,710 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

N876UC OUR CITATION 560 XLS WAS TAXIING AT KASE (ASPEN) ON 3/2/2025. WHILE PERFORMING THE BRAKE CHECKS AFTER JUST SETTING OFF FROM THEIR PARKED POSITION THE CREW RECOGNIZED THAT THE BRAKES WERE NOT WORKING PROPERLY. THIS CAUSED THE AMBER MASTER CAUTION LIGHT TO ILLUMINATE AND THE BRAKE LO PRESS/ANTI SKID INOP LIGHTS ILLUMINATED AS INTENDED. THIS WAS UNEVENTFUL AND THE AIRCRAFT HAD PLENTY OF OPEN SPACE IN FRONT OF IT. THE CREW FOLLOWED PROCEDURE AND RAN THEIR CHECKLIST. THE CREW USED THE BACKUP EMERGENCY BRAKE SYSTEM THAT ALLOWS AN ACCUMULATOR TO POWER THE BRAKES, BROUGHT THE AIRCRAFT TO A SAFE HALT AND RADIOED THE TOWER REQUESTING TO BE TOWED BACK TO THE RAMP. THE AIRCRAFT WAS REPOSITIONED TO THE RAMP AND WE REMOVED IT FROM SERVICE AND WE CURRENTLY HAVE A MAINTENANCE VENDOR TROUBLESHOOTING THE AIRCRAFT. WE INTEND TO CHANGE THE HYDRAULIC PUMP MOTOR AS WE THINK THAT WAS THE ROOT CAUSE OF THE ISSUE. PLEASE LET ME KNOW IF YOU HAVE ANY QUESTIONS REGARDING THIS EVENT AND I’LL BE HAPPY TO GET THEM ANSWERED.
